MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK 2.4; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK 2.4; BLOOD GLUCOSE METER
Model Number 6262
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 03/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient/family was the initial reporter , so personal information was not entered.No information was captured as the customer's age and weight were not provided.
 
Event or Problem Description
The customer alleged that he obtained blood glucose readings of 700 mg/dl and 70 mg/dl with the contour next link 2.4 meter.The contour next link 2.4 meter has the highest measurement range of 600 mg/dl.The readings above 600 mg/dl will be displayed as hi readings in the meter.The customer stated that he was hospitalized because he experienced hypoglycemia.However, the customer was treated with antibiotics and continuous insulin drip in the hospital which is a treatment for hyperglycemia.The blood glucose test performed in the hospital produced a reading of 110 mg/dl.No further event details were provided.The device is not expected to be returned for evaluation.Since the strip information was not provided, this report will be submitted under the meter information.
 
Additional Manufacturer Narrative
The customer did not return the product for evaluation.Therefore, a device history record was reviewed for the suspected contour next link 2.4 meter with serial # (b)(6) and no manufacturing anomalies were found.

Brand Name
CONTOUR NEXT LINK 2.4
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PHC CORPORATION (REGISTRATION #: 3004167884)
110 oaza-inoshiri-aza-nishiuen
wakimachi
mima tokusima, 779-3 603
JA   779-3603
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key16714501
Report Number1810909-2023-00066
Device Sequence Number19236138
Product Code NBW
UDI-Device Identifier00301936262013
UDI-Public00301936262013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number6262
Device Catalogue Number6262
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale